Title

Quantum MIMO n-Systems and Conditions for Stability

Document Type

Conference Paper

Journal/Book Title/Conference

Third International Conference on Mathematical Sciences

Volume

2

Publication Date

1-1-2008

First Page

713

Last Page

719

Abstract

In this paper we present some conditions for the (strong) stabilizability of an n-D Quantum MIMO system P(X). It contains two parts. The first part is to introduce the n-D Quantum MIMO systems where the coefficients vary in the algebra of Q-meromorphic functions. Then we introduce some conditions for the stabilizability of these systems. The second part is to show that this Quantum system has the n-D system as its quantum limit and the results for the SISO,SIMO,MISO,MIMO are obtained again as special cases.

This document is currently not available here.

Share

COinS